MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TOUCH CARDIOGRAPH; PAGEWRITER TC70 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TOUCH CARDIOGRAPH; PAGEWRITER TC70 CARDIOGRAPH
Model Number 860315
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Phone not provided.Customer did not provide serial number.Philips approved the defoa and sent a replacement trolley to the customer.Replacing the trolley resolved the issue.Investigation cannot be concluded as the trolley could not be investigated due to covid-19.
 
Event or Problem Description
The customer reported the caster snapped off the cart upon arrival.There was no patient involvement.

Brand Name
PAGEWRITER TOUCH CARDIOGRAPH
Common Device Name
PAGEWRITER TC70 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10174179
Report Number1218950-2020-03568
Device Sequence Number13661766
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public(01)00884838026582
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K020708
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860315
Device Catalogue Number860315
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1